On increment of the tangent argument along a curve

Jan Malý

Časopis pro pěstování matematiky (1981)

  • Volume: 106, Issue: 2, page 186-196
  • ISSN: 0528-2195

How to cite

top

Malý, Jan. "On increment of the tangent argument along a curve." Časopis pro pěstování matematiky 106.2 (1981): 186-196. <http://eudml.org/doc/21454>.

@article{Malý1981,
author = {Malý, Jan},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {2},
pages = {186-196},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On increment of the tangent argument along a curve},
url = {http://eudml.org/doc/21454},
volume = {106},
year = {1981},
}

TY - JOUR
AU - Malý, Jan
TI - On increment of the tangent argument along a curve
JO - Časopis pro pěstování matematiky
PY - 1981
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 106
IS - 2
SP - 186
EP - 196
LA - eng
UR - http://eudml.org/doc/21454
ER -

References

top
  1. I. Černý, Decomposition of an elementary curve into Jordan curves, (Czech). Čas. pro pěst. mat. 89 (1964). (1964) Zbl0149.19802MR0185581
  2. K. Kuratowski, Topologie II, Warszava-Wroclav 1950, p. 381. (1950) Zbl0041.09604
  3. E. Lindelöf, Sur la représentation co nforme ďune aire simplement connexe sur ľaiгe ďun cercle, 4. congr. Skand. Math. (1916), 59-90. (1916) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.